Flash Flood, Pulaski
- When
- July 16, 4:40 PM CST
- Where
- Pulaski County, Sherwood
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.817, -92.217
Water covered Oakbrook Drive and was up to door level on vehicles.
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jul 16, 1:55 PM CST, 2 hours 45 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 255 PM CDT SAT JUL 16 2005 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT MAIN SURFACE TROUGH THAT/S BEEN MAKING ITS PRESENCE KNOWN OVER THE AREA THE LAST SEVERAL DAYS HAS MOVED UP INTO SOUTHERN MISSOURI. WIDELY SCATTERED CONVECTION HAS CONTINUED TO FIRE ALONG AND AHEAD OF THE SYSTEM IN NORTHERN AND CENTRAL ARKANSAS ALONG SEVERAL MESOSCALE BOUNDARIES AND INVOF H5 TROUGH. CONVECTION MORE ISOLATED IN THE SOUTH...WITH MORE WIDESPREAD ACTIVITY INTO NORTHERN LOUISIANA...NEAR AREA OF STRONG DIFFLUENCE. WITH STRONG UPR RIDGING OVER THE SERN CONUS...UPPER LOW SHOWN ON 12Z ANALYSIS INVOF THE BIG BEND AREA OF WEST TEXAS WILL RIDE THE MEAN FLOW NORTHEASTWARE TONIGHT...AFFECTING THE AREA ON SUNDAY. CONVECTION WILL DIE OFF AFTER SUNSET TONIGHT...BUT WITH THE UPPER SYSTEM IN PLACE AND HIGH PRECIPITABLE WATER VALUES...ACTIVITY DURING THE NIGHT IS STILL A POSSIBILITY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD BY MID-DAY SUNDAY...AS THE UPPER SYSTEM MOVES INTO WESTERN ARKANSAS...AND HEATING OF THE DAY KICKS IN. COVERAGE WILL BE MOST NUMEROUS IN THE SOUTHEAST AS SEVERAL IMPULSES MOVE THROUGH THE TROUGH DURING THE DAY. A COLD FRONT WILL APPROACH NORTHERN ARKANSAS SUNDAY NIGHT AND MONDAY. SHOWER AND THUNDERSTORM COVERAGE WILL BECOME LESS NUMEROUS ON MONDAY AND TUESDAY...AS A BLOCKING HIGH MOVES INTO THE WESTERN GULF COAST REGION BEHIND HURRICANE EMILY. FRONT WILL HIT THE HIGH...AND THEN LIKELY STALL OR WASH OUT INVOF SOUTHERN MISSOURI. DOUBTFUL EVEN IF THE FRONT WILL PROGRESS THAT FAR. AS SUCH...MUCH OF THE MOISTURE THAT/S BEEN PRESENT WILL BE SHUNTED OFF TO THE NORTH AND THE SOUTH. AREA WILL BE TRANSITIONING MORE TO AN ISOLATED AFTERNOON/EVENING SUMMERTIME CONVECTION PATTERN FOR THE TIME BEING. && .LONG TERM...WEDNESDAY THROUGH SATURDAY HIGH PRESSURE WILL CONTINUE OVER THE AREA THROUGH THE LATTER PART OF THE WEEK. HOWEVER...A FRONTAL SYSTEM WILL SLOWLY APPROACH THE AREA DURING THE LATE PART OF THE WEEK. MOISTURE WILL BE LIMITED DURING THE TIME PERIOD. EXPECT MAINLY WIDELY SCATTERED CONVECTION PRETTY MUCH CONFINED TO THE AFTERNOON AND EVENING HOURS. DAYTIME TEMPERATURES WILL BE MOSTLY IN THE LOWER AND MID 90S WITH NIGHTTIME LOWS IN THE UPPER 60S TO MID 70S. && .PRELIMINARY POINT TEMPS/POPS... LITTLE ROCK AR 73 89 74 92 / 50 50 50 30 HARRISON AR 68 88 72 87 / 30 40 40 30 HOT SPRINGS AR 73 90 76 93 / 50 50 50 30 PINE BLUFF AR 72 90 74 92 / 50 60 60 30 MOUNTAIN HOME AR 68 87 72 87 / 30 40 40 30 MONTICELLO AR 73 91 74 93 / 50 60 60 30 SEARCY AR 72 89 73 91 / 50 50 50 30 MOUNT IDA AR 72 90 77 93 / 50 50 50 30 RUSSELLVILLE AR 71 89 74 91 / 40 50 50 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...57 / LONG TERM...22
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT SAT JUL 16 2005 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-171000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT SAT JUL 16 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE REMAINS OVER THE WESTERN U.S. WITH AN AREA OF LOW PRESSURE OVER ARKANSAS. HOT AND HUMID CONDITIONS WILL CONTINUE ACROSS ARKANSAS TODAY. SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE ANTICIPATED AGAIN. A FEW OF THE STORMS MAY BECOME STRONG... AND PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL. THE SHOWERS AND THUNDERSTORMS WILL DIMINISH BY THE LATE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR AGAIN SATURDAY AND SUNDAY. THE BEST CHANCES WILL BE DURING THE AFTERNOON AND EVENING HOURS. A FEW OF THE STORMS MAY BECOME STRONG...AND PRODUCE BRIEF HEAVY RAINFALL...GUSTY WINDS...AND SMALL HAIL. THE SHOWERS AND THUNDERSTORMS SHOULD DIMINISH BY THE LATE EVENING HOURS. BY EARLY NEXT WEEK THE LOW PRESSURE WILL WEAKEN...AND MOISTURE VALUES WILL DECREASE. A FEW AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED...BUT THE STORMS SHOULD REMAIN BELOW SEVERE LIMITS. DRIER AIR WILL MOVE IN FOR THURSDAY AND FRIDAY DECREASING CHANCES OF PRECIPITATION. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK 51
The Little Rock radar (KLZK), 5 km away, was scanning. The volume nearest the first event began at 22:41 UTC.
1 flash flood. Local standard time, as filed.
Water covered Oakbrook Drive and was up to door level on vehicles.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2005Every state in 2005This day in weather historyWarnings in Arkansas, July 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5463476.